# SDR REXA2022080401705

- Difficulty date: August 2, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 32,619 hours, 22,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: MM67035151009
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25L IS CORRODED AROUND 2EA. RIVETS AT APPROX. F.S.996.	REPAIRED STGR 25L AT FS 996 IAW ENDEAVOR EA CRJ953-14021 REV IR 7/12/2022
